# SDR VNAA2016071800018

- Difficulty date: July 18, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 29,678 hours, 29,805 cycles
- Engine: Ge CF343B1
- Engine time: 29,479 hours, 29,518 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Part number: 47259702
- Part serial: 1085
- Condition: Malfunctioned
- Location: Fire Ovht System
- Part time: 29,598 hours, 29,735 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT JET OVERHEAT FAIL MESSAGE IN FLIGHT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R FIRE AND OVERHEAT CONTROL UNIT AND PERFORMED CHECKS IAW AMM.
